PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1973 March; 66(3): 258–260.
PMCID: PMC1644788

Occupational leukoderma from alkyl phenols.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (541K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Bleehen SS, Pathak MA, Hori Y, Fitzpatrick TB. Depigmentation of skin with 4-isopropylcatechol, mercaptoamines, and other compounds. J Invest Dermatol. 1968 Feb;50(2):103–117. [PubMed]
  • DE VRIES HR. ALLERGIC DERMATITIS DUE TO SHOES. Dermatologica. 1964;128:68–75. [PubMed]
  • Foussereau J, Petitjean J, Barré JG. Eczéma aux bracelets-montres par allergie à des résines formol-p.t. butylphénol des colles pour cuir (résines du type C.K.R. 1634) Bull Soc Fr Dermatol Syphiligr. 1968;75(5):630–635. [PubMed]
  • Gellin GA, Possick PA, Perone VB. Depigmentation from 4-tertiary butyl catechol--an experimental study. J Invest Dermatol. 1970 Sep;55(3):190–197. [PubMed]
  • Kahn G. Depigmentation caused by phenolic detergent germicides. Arch Dermatol. 1970 Aug;102(2):177–187. [PubMed]
  • MALTEN KE. Occupational eczema due to para-tertiary butylphenol in a shoe adhesive. Dermatologica. 1958 Aug;117(2):103–108. [PubMed]
  • Malten KE, Seutter E, Hara I, Nakajima T. Occupational vitiligo due to paratertiary butylphenol and homologues. Trans St Johns Hosp Dermatol Soc. 1971;57(1):115–134. [PubMed]
  • Riley PA. Mechanism of pigment-cell toxicity produced by hydroxyanisole. J Pathol. 1970 Jun;101(2):163–169. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press